# SDR UIEA2022061400607

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 51,372 hours, 5,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NNS
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K, O

## Discrepancy

2X O/H EMERG LTS INOP IN GALLEY AREA PER LBA RAMP INSP. RELAMPED O/H GALLEY EMERG LTS IN CTR & LH POS IAW AMM 33-51-03, OPS CHECK GOOD )
